# SDR AALA201903279033

- Difficulty date: March 24, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 40,300 hours, 19,110 cycles
- Engine: Iae V2524A5
- Engine time: 52,072 hours, 23,351 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Leaking
- Location: Apu Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A STRONG MUSTY ODOR FOR THE LAST 5 MINUTES OF FLIGHT IN COCKPIT AND CABIN.  APU WAS OFF AT THE TIME. THE AIRCRAFT WAS GROUNDED.  APU FACTORY GEAR BOX PLUG LEAKING OIL DOWN ON INLET AND INGESTED, IN INTAKE.  MAINTENANCE REMOVED AND REPLACED THE APU IAW CARD 26L31049003. OPS CHECKED GOOD.
